# SDR CA970212004

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 414
- Engine: Cont TSIO520N
- Propeller: Mcauly
- System (JASC): 3411 · Pitot/Static System
- Part: Static Tube
- Condition: Split
- Location: Tail Static Port
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SUSPECT WATER IN THE LINE, BETWEEN THE STATIC PORT AND THE SUMP, FROZE AND SPLIT THE PIPE.
